# SDR A6WA2013082741155

- Difficulty date: August 13, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 26,247 hours, 25,101 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, FS 409-559.64, CORRODED.  REMOVED CORRODED SEAT TRACK AND REPLACED WITH NEW SEAT TRACK IAW AMM 53-01-11, 53-01-11-04.
